# SDR AALA20001271

- Difficulty date: August 4, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJC - FLT 1810 - RED TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON SHORTLY AFTER TAKEOFF AT SJC. COMPLIED WITH RED BOX EMERGENCY ITEMS AND COMPLETED CHECKLIST AND LIGHT REMAINED ON UNTIL POWER WAS REDUCED ON SHORT FINAL.  RETURNED AND LANDED SJC WITHOUT INCIDENT.  REPLACED RIGHT AIR CONDITIONING PACK REGULATOR VALVE AND INSTALLED NEW CLAMPS.  AIR LEAK AT CLAMPS IS THE REASON FOR REPLACEMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
